# SDR UPS99828646

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N1
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FUSELAGE SKIN HAS HEAVY CORROSION AT FS 400, LONG 36 TO 35L.  REMOVED AND REPLACED SKIN PANEL FS 190 TO 450 LONG 31L-31R IAW SRM 51-1-20D, 51-1-21 AND 51-3-0.
